# SDR CALA2024011000080

- Difficulty date: January 6, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 71,718 hours, 24,943 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE AFT CARGO DOOR SKIN (REF AAR NR 99995694) REMOVED AND REPLACED AFT CARGO DOOR EXTERNAL SKIN IAW B737-800 SRM 52-30-01-2R-3.
